# SDR DALA2025080405846

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 FRAME 57.4 RT BETWEEN STRINGER 4-5 AT CROWN. NOTED TOOLING DAMAGE ON FRAME SPLICE. CORRECTIVE ACTION: REPLACED FRAME PER A330 SRM 53-11. (1123224)
